My period is late for 20 days. I am having mild back pain, breast tenderness, and diarrhea. I have a history of irregular periods, but I will mostly get it between the 25th and 35th day. I do not have PCOD.
I underwent blood tests and ultrasound a few months back, and the results were good. No medical conditions were detected.
I only take tablet Paracetamol and tablet Ibuprofen and no other medications.
Welcome to icliniq.com.
First, I would like to know if you are sexually active, and in that case, I suggest you get a urine pregnancy test done.
If not sexually active or if the pregnancy test is negative, the delay is mainly because the cycle is an anovulatory one. Anovulatory cycles are commonly caused by hormonal disturbances, which can be due to changes in diet and lifestyle, too much stress, thyroid disease, or polycystic ovarian disease (PCOD). You are currently getting premenstrual symptoms, so your periods should start in a few days. If the ultrasound and blood tests are more than six months old, I suggest you repeat them. You currently do not need medicines for your periods to start. I suggest you wait for a week.
Thanks for your reply.
I am sexually active, and I took a urine test and a blood test; both came back negative. I have been having these premenstrual symptoms for a week now, but still, I did not get my period. I usually get premenstrual symptoms three days before my period starts. I did a blood test less than six months back to check my hormones, and it was within the normal range.
Please help me with this.
Welcome back to icliniq.com.
If the pregnancy test was done before a week, you could repeat the urine test one more time. You can still wait for up to 45 days for your periods to come naturally. If you do not get the periods even after 45 days, you can take progesterone tablets for withdrawal.
I suggest you take tablet Deviry (Medroxyprogesterone Acetate) 10 mg twice daily for five days (Consult with your specialist doctor, discuss with him or her and take the medicines with their consent). You will get your periods the week after completing the dose. If your hormonal levels were normal, they could be precipitated by stress or lifestyle changes.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your concern and I will surely help you.For getting pregnant, the sperms have to fertilize with an egg and then the fertilized egg should be implanted in the uterus of the female.In your case, although the condom bursted and since you were near yo... Read fullI am two days late after I took Plan B. Is this normal?
.. clock has been really timed and punctual. Sometimes, due to few reasons like stress, anxiety, hormonal imbalance, strenuous exercise, strict dieting, etc., periods can be delayed. As I mentioned, the hormones affect the periods. As for delaying p... Read fullCan my wife be pregnant after having had sex on the seventh day after her menses?
.. no chance of her getting pregnant. Usually, a lady has an ovulation around the 12th to the 16th day of her periods with the first day of bleeding being the day one of her periods. Life of the egg is 24 hours only and that of the sperm is... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now